BibTeX record journals/tois/GreiffP00

download as .bib file

@article{DBLP:journals/tois/GreiffP00,
  author    = {Warren R. Greiff and
               Jay M. Ponte},
  title     = {The maximum entropy approach and probabilistic {IR} models},
  journal   = {{ACM} Trans. Inf. Syst.},
  volume    = {18},
  number    = {3},
  pages     = {246--287},
  year      = {2000},
  url       = {https://doi.org/10.1145/352595.352597},
  doi       = {10.1145/352595.352597},
  timestamp = {Tue, 06 Nov 2018 12:51:56 +0100},
  biburl    = {https://dblp.org/rec/journals/tois/GreiffP00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics